The decomposition of Shannon's entropy and a confidence interval for beta diversity
Article first published online: 24 OCT 2011
© 2011 The Authors
Volume 121, Issue 4, pages 516–522, April 2012
How to Cite
Marcon, E., Hérault, B., Baraloto, C. and Lang, G. (2012), The decomposition of Shannon's entropy and a confidence interval for beta diversity. Oikos, 121: 516–522. doi: 10.1111/j.1600-0706.2011.19267.x
- Issue published online: 15 MAR 2012
- Article first published online: 24 OCT 2011
- Paper manuscript accepted 20 June 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!